# SDR UALA2013041802689

- Difficulty date: April 16, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 65,850 hours, 9,401 cycles
- Engine: Pwa PW40903
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Packing
- Condition: Leaking
- Location: Fuel Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING IN NR 1 PYLON AT FUEL SUPPLY LINE LOWER COUPLING.  REPLACED PACKINGS ON ENGINE FUEL LINE INSIDE NR 1 PYLON.  DRY MOTOR LEAK CHECK GOOD.  ACCOMPLISHED IDT OF FUEL LINE LEAK CHECK.  NO LEAK FOUND.
